# SDR AWXA200501046

- Difficulty date: August 25, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266025
- Part serial: NSN
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED 3 CRACKS, .375 INCHES IN LENGTH, FROM SS 167.5L TO SS 172L, ON THE BOTTOM OF THE NR 2 SLAT SKIN, INBOARD OF THE TELESCOPING ANTI ICE TUBE.  MAINTENANCE REMOVED THE DAMAGED SKIN ON THE NR 2 SLAT IAW BOEING 737-300 SRM 57-43-01-2.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R 6 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT THE BOTTOM OF THE NR 2 SLAT, INBOARD OF THE TELESCOPING ANTI ICE TUBE, SS 167.5L TO SS 172L, IAW BOEING 737-300 SRM 57-43-01-2R 6 FIG 201.
